# SDR AALA20140614005

- Difficulty date: June 14, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 73,251 hours, 39,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DIRTY SOCK SMELL & SOON AFTER LOSS OF BOTH AIR CONDITIONING PACKS.  ANNUNCIATOR LIGHT PRESSURIZATION FLOW ALSO ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED BOTH SINGLE SECOND SEGMENT CLIMB SWITCHES & BOTH COLESCER BAGS. SYS GROUND CHECK NORMAL OPERATION CLOSED.
